# SDR REXA2016011500063

- Difficulty date: January 15, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 5,522 hours, 3,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHANNEL THAT ATTACHES TO PANEL 195DL IS CRACKED, 8.5" FROM TE.  INSTALLED NEW C CHANNEL, PN CC690-39251-1 ON PANEL 195DL, SUPPORT STRAP IAW SRM 51-42-13-001-001-A01.  COMPLIED WITH MOD SUM IS670538200021 & EO R53573.
